AKFEDIN 180

  • Description

Product Description

COMPOSITION: Each table contains
Fexofenadine HCl…………………………180mg

INDICATIONS:
Symptoms rhinitis due to seasonal allergic rhinitis or chronic spontaneous urticaria: sneezing, runny nose, red itchy eyes, watery eyes in adult and children over 12 years.

CONTRAINDICATIONS:
– Allergy to one of the ingredients of the drug.
– Not for use by lactating women.

PRESENTATION:
Box of 1 blister x 10 tablets
Box of 10 blisters x 10 tablets

 

028 3977 0966